# SDR BTEA20121220001

- Difficulty date: December 20, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 11,445 hours, 36,737 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Left
- Part time: 11,445 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK WAS SEEPING FUEL, IT WAS NOTICED WHILE SETTING IN THE HANGAR.  DEFUELED AIRCRAFT, RESEALED FASTENER AT AFT SEAM OF TANK, STA 215.
